HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singular degenerate parabolic equations with applications to geometric evolutions

Files in This Item:
pre155.pdf716.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83299

Title: Singular degenerate parabolic equations with applications to geometric evolutions
Authors: Ohnuma, Masaki Browse this author
Sato, Moto-hiko Browse this author
Issue Date: Jun-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 155
Start Page: 1
End Page: 20
Abstract: We prove a comparison theorem for viscosity solutions of degenerate parabolic equations which is singular at finite directions of derivatives. We apply our theorem to construct a global generalized evolution for interfaces equations with a certain class of the interface energy not necessarily 02 •
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68901
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University